토피라메이트와 관련된 독성표피괴사용해 1예
A case of toxic epidermal necrolysis due to topiramate
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Topiramate is an antiepileptic drug effective for multiple types of seizure and is also used to prevent migraine attack. Several side effects have been reported, such as metabolic acidosis, nephrolithiasis, anorexia, weight reduction, drowsiness, glaucoma, hyperthermia, and cognitive dysfunction, whereas skin manifestationis were rarely reported. We report a case of a 12-year-old girl on medication of topiramate for 8 months due to focal epilepsy. She had fever, sore throat, burning sense in the vaginal area, and then flaccid bullae and erythematous patches proceeded to the whole bodyskin and mucosa including the conjunctiva, oral cavity, and genital areas. She was diagnosed with toxic epidermal necrolysis (TEN) and improved after the discontinuation of topiramate and with administration of high-dose intravenous steroid and immunoglobulin. We, herein, report a girl who developed severe side effects on the skin, TEN, due to topiramate.
Abstract
Topiramate is an antiepileptic drug effective for multiple types of seizure and is also used to prevent migraine attack. Several side effects have been reported, such as metabolic acidosis, nephrolithiasis, anorexia, weight reduction, drowsiness, glaucoma, hyperthermia, and cognitive dysfunction, whereas skin manifestationis were rarely reported. We report a case of a 12-year-old girl on medication of topiramate for 8 months due to focal epilepsy. She had fever, sore throat, burning sense in the vaginal area, and then flaccid bullae and erythematous patches proceeded to the whole bodyskin and mucosa including the conjunctiva, oral cavity, and genital areas. She was diagnosed with toxic epidermal necrolysis (TEN) and improved after the discontinuation of topiramate and with administration of high-dose intravenous steroid and immunoglobulin. We, herein, report a girl who developed severe side effects on the skin, TEN, due to topiramate.
참고문헌 (17)
- Arif H, "Comparison and predictors of rash associated with 15 antiepileptic drugs", Neurology, 68, pp.1701~1709 (2007)
- Roujeau JC, "Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", N Engl J Med, 333, pp.1600~1607 (1995)
- Rzany B, "Risk of Stevens-Johnson syndrome and toxic epidermal necrolysis during first weeks of antiepileptic therapy: a case-control study. Study Group of the International Case Control Study on Severe Cutaneous Adverse Reactions", Lancet, 353, pp.2190~2194 (1999)
- Lerch M, "Current perspectives on Stevens-Johnson Syndrome and toxic epidermal necrolysis", Clin Rev Allergy Immunol, 54, pp.147~176 (2018)
- Blanco N, "Stevens-Johnson syndrome in childhood", Arch Soc Esp Oftalmol, 92, pp.241~244 (2017)
- Bastuji-Garin S, "Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome, and erythema multiforme", Arch Dermatol, 129, pp.92~96 (1993)
- Gerull R, "Toxic epidermal necrolysis and Stevens-Johnson syndrome : a review", Crit Care Med, 39, pp.1521~1532 (2011)
- Harr T, "Stevens-Johnson syndrome and toxic epidermal necrolysis", Chem Immunol Allergy, 97, pp.149~166 (2012)
- Frey N, "The risk of Stevens-Johnson syndrome and toxic epidermal necrolysis in new users of antiepileptic drugs", Epilepsia, 58, pp.2178~2185 (2017)
- Shorvon SD, "Safety of topiramate : adverse events and relationships to dosing", Epilepsia, 37(Suppl 2), pp.S18~S22
- 황희, "A Case of Pediatric Nephrolithiasis Associated with Topiramate Treatment", 대한소아신경학회지, 18(1), pp.112~116 (2010), 대한소아신경학회
- Bello-Hernández Y, "Acneiform rash caused by an unlikely drug : topiramate", Skin Appendage Disord, 4, pp.25~28 (2018)
- Yang CY, "Severe cutaneous adverse reactions to antiepileptic drugs in Asians", Neurology, 77, pp.2025~2033 (2011)
- Mockenhaupt M, "Stevens-Johnson syndrome and toxic epidermal necrolysis : assessment of medication risks with emphasis on recently marketed drugs", The EuroSCAR-study. J Invest Dermatol, 128, pp.35~44 (2008)
- Dodiuk-Gad RP, "Stevens-Johnson syndrome and toxic epidermal necrolysis : an update", Am J Clin Dermatol, 16, pp.475~493 (2015)
- Araki Y, "Successful treatment of Stevens-Johnson syndrome with steroid pulse therapy at disease onset", Am J Ophthalmol, 147, pp.1004~1011 (2009)
- Sassolas B, "ALDEN, an algorithm for assessment of drug causality in Stevens-Johnson Syndrome and toxic epidermal necrolysis : comparison with case-control analysis", Clin Pharmacol Ther, 88, pp.60~68 (2010)
